# SDR ASAA2018011623191

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,817 hours, 2,297 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP ERRATIC.  KNOB POSITION AND DUCT TEMP DO NOT CORRELATE.  DURING CRUISE WITH OAT -54C.  ACFT GROUNDED.  IAW AMM 21-61-00-700-807-002, CABIN TEMP CONTROL & INDICATION OPS TESTED. COULD NOT DUPLICATE.  OPS TESTED NORMAL. CLEANED FLT DECK TEMP SENSOR FILTER IAW  AMM 21-61-06. NO HISTORY 30 DAYS.
